Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Started spotting before periods, having fishy feeling, lower back pain, headache, sore boobs, dark nipples

i havent had a missed period but the last one i was spotting before it actually started and when it did it was really light and only lasted for 3 days which isnt normal my boobs were sore and nipples were dark lower back pain cramps in my side and been havin fishy feelings for 2 months now plus bad headaches but my blood test a month ago said negative
Asked On : Mon, 28 May 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Welcome to Healthcaremagic.

The problem you are having is a very common one and happens due to hormonal imbalance.

Need not worry this incident occurs to set any irregularities in your cycles .Also does not cause any complications.

Do consult a gynaecologist if the pain is more and you see dark bleeding per vagina.

WIsh you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor